# SDR SWAA950085

- Difficulty date: January 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21339
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2024T3
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND PRESSURE BULKHEAD CRACKED IN RADIUS OF FWD VERTICAL FLANGE OF T-SUPPORT AT BS 178 LBL 5.5 WL 183.0.  REPAIRED PER SWA RA 1-253-1239.
